# SDR QMLA2011081711087

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Aircraft time: 12,969 hours, 45,458 cycles
- Engine: Lyc LTS101*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Control Rod
- Part time: 12,969 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MECHANIC FOUND A CRACK IN THE TAILBOOM AT FRAME 10L, DURING A SCHEDULED INSP.
